Catalog Record: Relation of taxation to monopolies | HathiTrust Digital Library

Available Indexes

Relation of taxation to monopolies
[microform];
a paper submitted to the American Academy of Political and Social Science.

Tools

Main Author: Johnson, Emory R. 1864-1950.
Language(s): English
Published: Philadelphia, American Academy of Political and Social Science [1894]
Edition: 2d ed.
Subjects: Monopolies.
Taxation.
Note: Reprinted from the Annals of the American Academy of Political and Social Scaience, vol. 4, no. 5.
Pages also numbered 764-789.
Cover-title.
Physical Description: 93 p. diagrs.
Locate a Print Version: Find in a library

Viewability

Item Link Original Source
Full view1894 Columbia University